# SDR SWAA2025010382175

- Difficulty date: December 31, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 62,676 hours, 37,525 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

11D SEATBACK WONT STAY UP AND IMPEDESACCESS TO EMERGENCY EXIT<[01] SECURED SEAT 11D IN FWD POSITION. SEATS 11E AND 11F INOP. OK TO CONTINUE PER MEL 25-6-01 SEATS 11DEF INOP.;[02] REMOVED AND REPLACED PASSENGER ROW SEATS 11 FED IAW AMM 25-22-00.
